# SDR SWIA201125768

- Difficulty date: February 23, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 18,480 hours, 15,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CHAFED.  (C-CHECK)  REPAIRED PER REO.
